Birth Control Side Effects Or Pregnancy

5 Replies
nevsan - November 13

Ok, about 2 weeks ago, my girlfriend got her third Depo injection (on schedule). Since then she has been experiencing many changes that seem to point to pregnancy. But we're not sure if it really is. Her symptoms are: Sudden change in appet_te (Odd cravings and has been eating very weird things, though she does this on occasion normally, usually not this weird), pain in her lower abdominal, weird stomach feelings (turning, pain, etc.), has been sleeping quite a lot lately, weight gain, missed her usual 2-day period every 2 months since the first shot, growth in her br___ts, mild dizziness and nausia, as well as a somewhat sick feeling in the morning (nothing very intense like morning sickness). Ok, our first time having s_x (Both of us were virgins if that matters at all) was 4 days after her first injection, after having been on the pill for 2 weeks before the shot). We have engaged in intercourse 12 times since then (about 5 months ago). For the first 10 times, we would do it only once a week and I would discharge, on average, four times each encounter, which I believe might increase the odds of fertilization. Though I'm not completely sure. Anwyay, I am thinking it might have to do with the side effects of the Depo since it was around the time of injection. Also, she has been under a LOT of stress lately and with very good reason. She has every now and then gone into somewhat of a short term mild depression givin the circ_mstances she is encountering at the time. She plans on getting a preg test soon at the doctors but we don't know how soon, I just want to know if I should be expecting or not. Neither of us are ready for a child, so I'm hoping it might be a false alarm due to the combination of the recent Depo injection and the high amount of stress she's been under. What do you guys think?

 

?? - November 13

Well it could go either way. But the only way to be sure is to have a pregnancy test.

 

Audrey - November 13

Stress can mess up a woman's cycle, causing a period to be late or not happen at all. However judging by the symptoms you describe she might be pregnant. A pregnancy test is best to determine if she is or not.

 

nevsan - November 14

Well, I have another question, if it were pregnancy, how long into pregnancy would she have to be to be experiencing these side effects?

 

Audrey - November 14

Nevsan, symptoms are different for everyone, but the earliest pregnancy signs can be felt shortly after implantation. Spotting, cramps, headaches, and PMS-like feelings are common. It would help to know when her LMP was and if you had intercourse within the two weeks following that.

 

nevsan - November 15

I'm not sure about the LMP thing, but I have some news. Ok, we haven't yet gotten a doctor's pregnancy test but she just took an EPT Home Pregnancy test which turned out completely negative. After some reliefe we later heard from someone that the Depo shot can interfere with these tests giving them a false negative. Is this true?

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?